On metrizable topologies
Doklady Akademii Nauk, Tome 200 (1971) no. 6, pp. 1263-1265
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_6_a0,
author = {V. K. Bel'nov},
title = {On metrizable topologies},
journal = {Doklady Akademii Nauk},
pages = {1263--1265},
year = {1971},
volume = {200},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_6_a0/}
}
V. K. Bel'nov. On metrizable topologies. Doklady Akademii Nauk, Tome 200 (1971) no. 6, pp. 1263-1265. http://geodesic.mathdoc.fr/item/DAN_1971_200_6_a0/